| Model Number |
A-SERIES LIGHTING SYSTEM |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/08/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation of the event is currently in progress.A follow-up report will be submitted when additional information becomes available.
Event or Problem Description
The user facility reported that multiple lightheads to their harmonyair a-series lighting systems are "cracking" subsequently causing "pieces" to fall onto surgical tables.No report of injury.